MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10444905
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens healthcare diagnostics representative from the reagent manufacturing technical operations department observed a bias in result recoveries during an internal study with cardiac troponin-i (ctni) lot ba3088 on the dimension® rxl max® integrated chemistry system.Siemens is investigating the event.
 
Event or Problem Description
During an internal investigation, siemens reagent manufacturing technical operations observed a bias in result recoveries with cardiac troponin-i (ctni) lot ba3088 on a dimension® rxl max® integrated chemistry system.The issue was identified in an internal study.No patient results were reported to physicians.There has been no reported customer impact.
 
Additional Manufacturer Narrative
Additional information (20-sep-2022): siemens healthcare diagnostics inc.Previously implemented a field correction (dc-22-02.A.Us) on may 18, 2022, for certain lots of dimension cardiac troponin i (ltni and ctni).Ctni lot ba3088 shares the same raw material as the lots noted in the initial field correction and the initial mdr was filed for lot ba3088 conservatively based upon an internal investigation.Siemens healthcare diagnostics inc.Has confirmed a positive bias with lithium heparin plasma patient samples with dimension® cardiac troponin i ctni flex® reagent cartridge lot ba3088 on the dimension® rxl max® integrated chemistry system.Lithium heparin plasma patient samples from individuals that are expected to be below the 99th percentile of 0.07 ng/ml [0.07 g/l] were observed to have a positive bias.Troponin values as high as 0.21 ng/ml [0.21 g/l] have been observed with lithium heparin plasma that are expected to be within the 99th percentile.Serum samples collected from normal, healthy individuals whose results fall within the reference interval or below the 99th percentile of 0.07 ng/ml [0.07 g/l] were not impacted by this issue.Urgent medical device correction dc-22-02.B.Us dated september 22, 2022 and urgent field safety notice dc-22-02.B.Ous dated september 2022 were sent to all customers who had been shipped the cardiac troponin-i (ctni) lot ba3088.Siemens recommended that customers use serum patient samples only when processing samples with ctni lot ba3088.Customers were instructed to discard ctni lot ba3088 if they are unable to use serum patient samples for testing.Section h6 has been updated to reflect siemens' investigation.Initial mdr 2517506-2022-00221 was filed on 15-aug-2022.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key15225933
Report Number2517506-2022-00221
Device Sequence Number5602587
Product Code MMI
UDI-Device Identifier00842768013836
UDI-Public00842768013836
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K010313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/29/2023
Device Model Number10444905
Device Catalogue NumberRF421C SMN 10444905
Device Lot NumberBA3088
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2517506-05/24/2022-002-C
Patient Sequence Number1
Patient SexUnknown